# SDR P9RA20040031

- Difficulty date: August 8, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 38,234 hours, 17,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 8827
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, FORWARD FIRST CLASS PROXIMITY LIGHTS AND DOOR 1R EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED M730 POWER SUPPLY AND BATTERY PER MM 335107.  BATTERY PART NUMBER IS AD2013A AND SERIAL NUMBER OFF IS 46863.
